RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 3, Pages 15–22 (Mi ivm6707)  

Lower bounds for algebraic algorithms for nilpotent and solvable Lie algebras

A. V. Leont'ev

University of Pereslavl, Pereslavl-Zalessky, Yaroslavl region, Russia

Abstract: We obtain the lower bounds for the tensor rank for the class of nilpotent and solvable Lie algebras (in terms of dimensions of certain quotient algebras). These estimates, in turn, give lower bounds for the complexity of algebraic algorithms for this class of algebras. We adduce examples of attainable estimates for nilpotent Lie algebras of various dimensions.

Keywords: nilpotent Lie algebras, solvable Lie algebras, exact algebraic algorithms, algebraic complexity, tensor rank, lower bounds.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:3, 12–18

Bibliographic databases:

UDC: 512.55
Received: 28.11.2007

Citation: A. V. Leont'ev, “Lower bounds for algebraic algorithms for nilpotent and solvable Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 3, 15–22; Russian Math. (Iz. VUZ), 54:3 (2010), 12–18

Citation in format AMSBIB
\Bibitem{Leo10}
\by A.~V.~Leont'ev
\paper Lower bounds for algebraic algorithms for nilpotent and solvable Lie algebras
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 3
\pages 15--22
\mathnet{http://mi.mathnet.ru/ivm6707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2778320}
\elib{http://elibrary.ru/item.asp?id=12993372}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 3
\pages 12--18
\crossref{https://doi.org/10.3103/S1066369X10030035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649609638}


Linking options:
  • http://mi.mathnet.ru/eng/ivm6707
  • http://mi.mathnet.ru/eng/ivm/y2010/i3/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:213
    Full text:33
    References:22
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019